Thread: lowering sides of niacin?
11-29-2003, 11:25 AM #1Associate Member
- Join Date
- Jun 2002
lowering sides of niacin?
jsut took 500mg thinking the side effects are a joke but they are not, should i lwoer the dosage or is there anything i can to make them go away a bit...couldnt find the non flush version
11-29-2003, 11:42 AM #2
yea, lower the dosage... cause your skin will break out...redness and rash...not too sure what you should do other then that...
someone will hear ya, and help you out with this
11-29-2003, 05:41 PM #3
When i was in high school ( a long time ago) I took some acid and a friend said if you took niacin that it would help with the come down. I took like 1000mg and was on freakin fire. Man the stupid things you do when your young.
11-29-2003, 05:50 PM #4
You need to get NON-FLUSH or NO FLUSH Niacin. It will not give you ANY of those HORRIBLE symptoms when you use it. It costs a little more but it is more than worth it. I take 800mgs/d year round and 1600mgs/d during and 2 months after a cycle. It gives you all the benenfits of regular niacin but not the "flush" feeling you are gettting. Trust me I have tried the regular niacin because I am a cheap old F U C K but it was not worth it. Use the none or no-fush version of niacin, it is well worth the price difference. If you need the cheapest place I have found to get this type of niacin just PM me, as I do not like posting web sites.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)